Open Access
Translator Disclaimer
2017 Mathematical aspects of variational boundary integral equations for time dependent wave propagation
Patrick Joly, Jerónimo Rodríguez
J. Integral Equations Applications 29(1): 137-187 (2017). DOI: 10.1216/JIE-2017-29-1-137

Abstract

In this work, we provide a review of recent results on the mathematical analysis of space-time variational bilinear forms associated to transient boundary integral operators for the wave equation. Most of the results will be proven directly in the time domain and compared to similar results (most of them obtained in the Laplace domain) that can be found in the literature.

Citation

Download Citation

Patrick Joly. Jerónimo Rodríguez. "Mathematical aspects of variational boundary integral equations for time dependent wave propagation." J. Integral Equations Applications 29 (1) 137 - 187, 2017. https://doi.org/10.1216/JIE-2017-29-1-137

Information

Published: 2017
First available in Project Euclid: 27 March 2017

zbMATH: 1364.35187
MathSciNet: MR3628110
Digital Object Identifier: 10.1216/JIE-2017-29-1-137

Subjects:
Primary: 35L05 , 45P , 65M12 , 65M38 , 65M60 , 65R20

Keywords: BEM-FEM coupling , coercivity , integral equations , Retarded potentials , stability , transient wave equation

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
51 PAGES


SHARE
Vol.29 • No. 1 • 2017
Back to Top